Tri Previfem (Thread 272061)

1 Reply Updated



Conversation Starter

LadyV Says:
via mobile

I have been taking this pills since may never threw up till two weeks ago I started throwing up yellow stuff I have been very moody I have been having real bad headaches dizziness at times what do you think ?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, LadyV! How are you?

Are you taking them on an empty stomach? If so, that could be what's causing the vomiting, the yellow stuff is likely just bile or a coloring agent in the pills.

The other symptoms can be normal side effects of taking it, since it is a hormonal contraceptive. If they are that problematic you may need to speak to your doctor about trying a different one.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

triprevifem
Hello, i take tri-previfem. I have for a while now but last month I accidentally skipped my placibo pills and went strai... 8 replies
Triprevifem - Painful Vaginal Dryness?
I have been on Sprintec until 11/2012 when I got pregnant. My daughter was born 9/2013 and I breastfed (on minipill) unt... 2 replies
tri-previfem birth control
Since i started taking this drug, i feel very bloated. Is weight gain a side effect? ## Common side effects while taking... 5 replies
Tri-Previfem: Took wrong pill on the wrong day
Hello, I've been on Tri-Previfem for about 4 months now and have done a pretty good job of taking it consistently. I... 2 replies
Tri-Previfem, Sunday starter, period stopped
Okay so I have searched high and low and even asked my pharmacist but I don't think they understood my question. I w... 2 replies
Tri-previfem causing nausea and vomiting?
Hey! I started this last month on 4/25 and the first week was miserable. I take it in the morning with Zoloft. I had rea... 1 reply
Tri-previfem started a day late
I'm on my second pack of the pills and I've been taking them everyday around the same time. I probably shouldn&#... 1 reply
Tri previfem - took week 4 instead of week 1
So basically I made the mistake of taking week 4,instead of week 1.....It's been so hectic...what with the flooding ... 1 reply
tri previfem-do I need to use protection
Hi. I have been on Tri-Previfem for about 8 months now. My last pill in the 2nd week fell down the drain. I called my Ph... 1 reply
tri previfem missed pills and completely off schedule
Hello, the past 6 months have been absolutely crazy for me, my mother passed away from ovarian cancer and my dad is in h... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 August 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA